RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 14, Number 2, Pages 220–234 (Mi tmf3380)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear nonequilibrium statistical thermodynamics

F. M. Kuni, B. A. Storonkin


Abstract: A study is made of strongly nonequilibrium systems for which the hypothesis of local equilibrium, on which ordinary linear thermodynamics is based, does not apply. A method is proposed that is valid far from the critical point and allows one in a unified manner to allow for not only the static correlations described by the quasiequilibrium distribution function but also the dynamic correlations associated with the dissipative correction to this function. Zubarev's nonequilibrium distribution function is the mathematical basis of the method. A formula is derived for the mean nonequilibrium fluxes in the second order, i.e., inclusive of the second derivatives and the squares of the first derivatives of the thermodynamic parameters with respect to the coordinates and the time at the point of observation. A method of successive approximations similar to the Chapman-Enskog procedure in the theory of a Boltzmann gas is constructed; it enables one to eliminate the time derivatives of the parameters in the thermodynamic forces in the expressions obtained for the mean nonequilibrium fluxes.

Full text: PDF file (1763 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 14:2, 164–174

Received: 01.11.1971

Citation: F. M. Kuni, B. A. Storonkin, “Nonlinear nonequilibrium statistical thermodynamics”, TMF, 14:2 (1973), 220–234; Theoret. and Math. Phys., 14:2 (1973), 164–174

Citation in format AMSBIB
\Bibitem{KunSto73}
\by F.~M.~Kuni, B.~A.~Storonkin
\paper Nonlinear nonequilibrium statistical thermodynamics
\jour TMF
\yr 1973
\vol 14
\issue 2
\pages 220--234
\mathnet{http://mi.mathnet.ru/tmf3380}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 14
\issue 2
\pages 164--174
\crossref{https://doi.org/10.1007/BF01036355}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3380
  • http://mi.mathnet.ru/eng/tmf/v14/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Antonov, S. V. Borisenok, V. I. Girina, “Renormalization group in the theory of fully developed turbulence. Problem of the infrared relevant corrections to the Navier–Stokes equation”, Theoret. and Math. Phys., 107:1 (1996), 456–468  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:280
    Full text:106
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020